Jump to ContentJump to Main Navigation

99,00 € / $149.00 / £75.00*



See all formats and pricing

Institutional Subscription
€ [D] 421.00 / US$ 632.00 / GBP 316.00*
Individual Subscription
€ [D] 99.00 / US$ 149.00 / GBP 75.00*
Institutional Subscription
€ [D] 421.00 / US$ 632.00 / GBP 316.00*
Individual Subscription
€ [D] 421.00 / US$ 632.00 / GBP 316.00*
Print + Online
Institutional Subscription
€ [D] 506.00 / US$ 758.00 / GBP 380.00*
Individual Subscription
€ [D] 506.00 / US$ 758.00 / GBP 380.00*
*Prices in US$ apply to orders placed in the Americas only. Prices in GBP apply to orders placed in Great Britain only. Prices in € represent the retail prices valid in Germany (unless otherwise indicated). Prices are subject to change without notice. Prices do not include postage and handling. RRP: Recommended Retail Price.

Journal of Mathematical Cryptology

Managing Editor: Magliveras, Spyros S. / Steinwandt, Rainer / Trung, Tran

Editorial Board Member: Blackburn, Simon R. / Blundo, Carlo / Burmester, Mike / Cramer, Ronald / Dawson, Ed / Gilman, Robert / Gonzalez Vasco, Maria Isabel / Grosek, Otokar / Helleseth, Tor / Kim, Kwangjo / Koblitz, Neal / Kurosawa, Kaoru / Lauter, Kristin / Lange, Tanja / Menezes, Alfred / Nguyen, Phong Q. / Pieprzyk, Josef / Rötteler, Martin / Safavi-Naini, Rei / Shparlinski, Igor E. / Stinson, Doug / Takagi, Tsuyoshi / Williams, Hugh C. / Yung, Moti

4 Issues per year

SCImago Journal Rank (SJR) 2014: 0.423
Source Normalized Impact per Paper (SNIP) 2014: 0.753
Impact per Publication (IPP) 2014: 0.488

Mathematical Citation Quotient (MCQ) 2014: 0.17

Aims and Scope

The Journal of Mathematical Cryptology (JMC) is a forum for original research articles in the area of mathematical cryptology. Works in the theory of cryptology and articles linking mathematics with cryptology (including quantum cryptology) are welcome. Submissions from all areas of mathematics significant for cryptology are invited, including but not limited to, algebra, algebraic geometry, coding theory, combinatorics, number theory, probability and stochastic processes.

The scope includes mathematical results of algorithmic or computational nature that are of interest to cryptology. While JMC does not cover information security as a whole, the submission of manuscripts on information security with a strong mathematical emphasis is explicitly encouraged. Survey articles with the potential to stimulate follow-up research in the area of mathematical cryptology are welcome.

Submission of Manuscripts

The editors would like to invite submissions for this journal:

  • Please submit your manuscript online at http://mc.manuscriptcentral.com/jmc.
  • Publication of color figures is provided free of charge both in online and print editions.
  • Online ahead of print publication for all papers accepted after peer reviewing.

Instructions for Authors

Submitting an article

... is done online to our ScholarOne online submission system at: http://mc.manuscriptcentral.com/jmc.

Contributions submitted to this journal must be written in clear and concise English. Only unpublished material can be accepted, and authors may not republish their paper in the same or similar form. The decision on the acceptance is taken after a peer-reviewing procedure. The journal makes no page charges.
The authors can provide the names and e-mail addresses of up to four potential reviewers.

Each article

... must begin with an abstract of less than 150 words. The abstract must be followed by an appropriate classification according to MSC 2010 (Mathematics Subject Classification) and a list of 3 to 6 keywords. The short title for the running head should contain at most 80 characters, spaces inclusive.

Authors are asked to follow a few basic guidelines while formatting their paper for publication, in order for the journal to be as homogeneous in appearance as possible. Please download the LaTeX class file and the respective sample file including the instructions for formatting here.

The affiliation, postal and electronic addresses of all authors should be placed at the very end of the paper.

Figures must be of sufficiently high resolution (minimum 600 dpi). Lettering of all figures within the article should be uniform in style (preferably a sans serif typeface like Helvetica) and of sufficient size (ca. 8 pt.). Uppercase letters A, B, C, etc. should be used to identify parts of multi-part figures. Cite all figures in the text in numerical order. Indicate the approximate placement of each figure. Do not embed figures within the text body of the manuscript; submit figures in separate files. In a TEX document EPS files may be incorporated into the TEX file by using one of the standard macro packages.
Provide a short descriptive title and a legend to make each figure self-explanatory. Explain all symbols used in the figures. Remember to use the same abbreviations as in the text body.

Authors are encouraged to submit illustrations in color if necessary for their scientific content. Publication of color figures is provided free of charge both in online and print editions.

References should be collected at the end of the paper, numbered with Arabic numerals in alphabetical order of the authors' names and surrounded by square brackets. Please use abbreviations for titles of journals in accordance with those listed in Mathematical Reviews.

o Articles in journals:
[1] A. Carbonaro, G. Metafune and C. Spina, Parabolic Schrödinger operators, J. Math
Anal. and Appl. 343 (2008), 965-974.

o Articles ahead of print:
[2] D. Farley and L. Sabalka, Presentations of graph braid groups, Forum Math. (2010), doi: 10.1515/FORM.2011.086.

oBooks and Monographs:
[3] I. M. Isaacs, Character theory of finite groups, AMS Chelsea Publishing, 2006.

o Chapters:
[4] T. De Medts, F. Haot, R. Knop and H. Van Maldeghem, On the uniqueness of the unipotent subgroups of some Moufang sets, in: Finite Geometries, Groups, and Computation, pp. 43-66, de Gruyter, Berlin, 2006.


Galley proofs

... will be sent to all authors in due time with a request to carefully check them.

After publication

... each author will receive a PDF file of the final version for private use only.

Back Issues

Details on availability and prices of recent back volumes and issues will be provided on request from customerservice@degruyter.com. All volumes of the majority of our journals* with the noted exception of the current volume are being offered by

Schmidt Periodicals GmbH, Bad Feilnbach
Tel.: (+49) 80 64 – 221
Fax: (+49) 80 64 – 557
Email: schmidt@periodicals.com

Schmidt Periodicals

(* For periodicals not included in this agreement, please refer to the distribution address provided by the link "Back Issues" on the homepage of the periodical.)

Journal of Mathematical Cryptology is covered by the following services:

  • Baidu Scholar
  • Celdes
  • CNKI Scholar (China National Knowledge Infrastructure)
  • DBLP Computer Science Bibliography
  • EBSCO - Academic Search
  • EBSCO - Engineering Source
  • EBSCO - TOC Premier
  • EBSCO Discovery Service
  • Elsevier - SCOPUS
  • Gale/Cengage
  • Google Scholar
  • Inspec
  • J-Gate
  • JournalTOCs
  • Mathematical Reviews (MathSciNet)
  • Naviga (Softweco)
  • Primo Central (ExLibris)
  • ProQuest - Computer and Information Systems Abstracts
  • ProQuest - Deep Indexing: Computing
  • ProQuest - Deep Indexing: Math & Statistics
  • ProQuest - Deep Indexing: Science Journals
  • ProQuest - Engineering Research Database
  • ProQuest - High Tech Research Database
  • ProQuest - Illustrata: Technology
  • ProQuest - Technology Research Database
  • ReadCube
  • ResearchGate
  • SCImago (SJR)
  • Summon (Serials Solutions/ProQuest)
  • TDOne (TDNet)
  • Ulrich's Periodicals Directory/ulrichsweb
  • WorldCat (OCLC)
  • Zentralblatt Math

Managing Editors

Spyros S. Magliveras

Department of Mathematical Sciences

Florida Atlantic University

777 Glades Road

Boca Raton, FL 33431, USA

Email: spyros [at] fau.edu

Rainer Steinwandt

Department of Mathematical Sciences

Florida Atlantic University

777 Glades Road

Boca Raton, FL 33431, USA

Email: rsteinwa [at] fau.edu

Tran van Trung

Institut für Experimentelle Mathematik

Universität Duisburg-Essen

Ellernstr. 29

45326 Essen, Germany

Email: trung [at] iem.uni-due.de

Editorial Board

Simon R. Blackburn

Department of Mathematics

Royal Holloway

University of London, Egham

Surrey TW20 0EX, UK

Email: s.blackburn [at] rhul.ac.uk

Carlo Blundo

Department of Computer Science

Universitá di Roma Lumsa

Fisciano, Italy

Email: c.blundo [at] lumsa.it

Mike Burmester

Department of Computer Science

Florida State University

268 Love Building

PO Box 4530

Tallahassee, FL 32306-4530, USA

Email: burmester [at] cs.fsu.edu

Ronald Cramer

CWI Kruislaan 413

P.O. Box 94079

1090 GB Amsterdam, The Netherlands

Email: cramer [at] cwi.nl, cramer [at] math.leidenuniv.nl

Ed Dawson

Queensland University of Technology

MS706 Level 7

126 Margaret St.

Brisbane Queensland 4001, Australia

Email: e.dawson [at] qut.edu.au

Robert Gilman

Stevens Institute of Technology

Hoboken, NJ 07030, USA

Email: rgilman [at] stevens.edu

Otokar Grosek

Slovak University of Technology

Ilkovicova 3

81219 Bratislava, Slovak Republic

Email: otokar.grosek [at] stuba.sk

Tor Helleseth

Department of Informatics

University of Bergen

Email: tor.helleseth [at] ii.uib.no

María Isabel González Vasco

Departamento de Matemática Aplicada

Universidad Rey Juan Carlos

Campus de Móstoles c/ Tulipán s/n

28933 Móstoles, Madrid, Spain

Email: mariaisabel.vasco [at] urjc.es

Kwangjo Kim

Department of Computer Science

KAIST, N5-2215

335 Gwahak-ro (373-1 Guseong-dong)


Daejeon 305-701, Republic of Korea

Email: kkj [at] kaist.ac.kr

Neal Koblitz

Department of Mathematics

University of Washington

Box 354350,

Seattle, Washington 98195-4350, USA

Email: koblitz [at] math.washington.edu

Kaoru Kurosawa

Department of Computer and Information Sciences

Ibaraki University

4-12-1 Nakanarusawa


Ibaraki 316-8511, Japan

Email: kurosawa [at] mx.ibaraki.ac.jp

Tanja Lange

Department of Mathematics and Computer Science

Eidenhoven Institute for the Protection of Systems and Informationa

Technische Universiteit Eindhoven

U5600 MB Eindhoven, Netherlands

Email: tanja [at] hyperelliptic.org

Kristin Lauter

Department of Mathematics

University of Washington

Cryptology Group

Microsoft Research

Email: klauter [at] microsoft.com

Alfred Menezes

Department of Combinatorics and Optimization

Faculty of Mathematics

University of Waterloo

Waterloo, Ontario N2L 3G1, Canada

Email: ajmeneze [at] uwaterloo.ca

Phong Q. Nguyen

École normale supérieure

Département d’informatique

45, rue d’Ulm

75230 Paris Cedex 05, France

Email: phong.nguyen [at] ens.fr

Josef Pieprzyk

Department of Computing

Macquarie University

North Ryde

Sydney, NSW 2109, Australia

Email: josef [at] comp.mq.edu.au

Martin Roetteler

Quantum Architects and Computation Group

Microsoft Research

One Microsoft Way

Redmond, WA 98052

Email: martinro [at] microsoft.com

Rei Safavi-Naini

Department of Computer Science, ICT 636

2500 University Drive N.W.

Calgary, Alberta T2N 1N4, Canada

Email: rei [at] ucalgary.ca

Igor Shparlinski

Department of Computing

Macquarie University

North Ryde

Sydney, NSW 2109, Australia

Email: igor [at] comp.mq.edu.au

Doug Stinson

David R. Cheriton School of Computer Science

University of Waterloo

Waterloo Ontario, N2L 3G1, Canada

Email: dstinson [at] uwaterloo.ca

Tsuyoshi Takagi

Institute of Mathematics for Industy

744, Motooka, Nish-ku, Fukuoka

819-039, Japan

Email: takagi [at] imi.kyushu-u.ac.jp

Hugh Williams

Department of Mathematics and Statistics

University of Calgary

2500 University Drive NW

Calgary, Alberta T2N 1N4, Canada

Email: williams [at] math.ucalgary.ca

Moti Yung

Google Inc.

RSA Laboratories and Computer Science Department

Columbia University

New York, NY 10027, USA

Email: moti [at] cs.columbia.edu

Please log in or register to comment.